Processing may take a few seconds...

Article


Title

Interval methods of Adams-Bashforth type with variable step sizes

Authors

[ 1 ] Instytut Informatyki, Wydział Informatyki i Telekomunikacji, Politechnika Poznańska | [ 2 ] Instytut Mechaniki Stosowanej, Wydział Inżynierii Mechanicznej, Politechnika Poznańska | [ P ] employee

Scientific discipline (Law 2.0)

[2.3] Information and communication technology
[2.8] Mechanical engineering

Year of publication

2020

Published in

Numerical Algorithms

Journal year: 2020 | Journal volume: vol. 84 | Journal number: iss. 2

Article type

scientific article

Publication language

english

Keywords
EN
  • initial value problem
  • Adams-Bashforth methods
  • interval Adams-Bashforth methods
  • variable step size
  • floating-point interval arithmetic
Date of online publication

29.07.2019

Pages (from - to)

651 - 678

DOI

10.1007/s11075-019-00774-y

URL

https://link.springer.com/article/10.1007%2Fs11075-019-00774-y

License type

CC BY (attribution alone)

Open Access Mode

other

Open Access Text Version

final published version

Date of Open Access to the publication

in press

Points of MNiSW / journal

100.0

Points of MNiSW / journal in years 2017-2021

100.0

Impact Factor

3.041